# SDR HNAA2019121800388

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 46,107 hours, 43,229 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

W/S HEAT 1 FAIL IN FLIGHT. C/W QRH. MAINTENANCE PERFORMED REMOVEL AND REPLACEMENT #100 W/S TEMP CONTROLLER IN REF TO AMM 30-42-01-400-801A, OPS CHECK GOOD.
